兰州大学机构库

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
BIFURCATION AND SPATIOTEMPORAL PATTERNS IN A HOMOGENEOUS DIFFUSION-COMPETITION SYSTEM WITH DELAYS 期刊论文
International Journal of Biomathematics, 2012, 卷号: 5, 期号: 6, 页码: -
Authors:  Zhang, JF;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |    Submit date:2015/12/16
Lotka-volterra Competition System  Time Delay  Spatial Diffusion  Hopf Bifurcation  Periodic Solution  
Spreading speeds and traveling waves in competitive recursion systems 期刊论文
JOURNAL OF MATHEMATICAL BIOLOGY, 2011, 卷号: 62, 期号: 2, 页码: 165-201
Authors:  Lin, G(林国);  Li, WT(李万同);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(955Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Upper and lower solutions  Traveling waves  Spreading speeds  Competitive invaders